JournalszaaVol. 14, No. 3pp. 441–468

Degenerate Stieltjes Moment Problem and Associated JJ-Inner Polynomials

  • Vladimir Bolotnikov

    College of William and Mary, Williamsburg, USA
Degenerate Stieltjes Moment Problem and Associated $J$-Inner Polynomials cover
Download PDF

Abstract

In this paper we consider the truncated Stieltjes matrix moment problem when the so-called information matrices are degenerate and describe the set of all solutions in terms of the linear fractional transformation using the fundamental matrix inequality method.

Cite this article

Vladimir Bolotnikov, Degenerate Stieltjes Moment Problem and Associated JJ-Inner Polynomials. Z. Anal. Anwend. 14 (1995), no. 3, pp. 441–468

DOI 10.4171/ZAA/633